IDEAS home Printed from https://ideas.repec.org/
MyIDEAS: Login to save this article or follow this journal

On the nonstationary sunspot equilibria generated by an unbounded growth model

  • Shigoka, Tadashi
Registered author(s):

    No abstract is available for this item.

    If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.

    File URL: http://www.sciencedirect.com/science/article/B6VF1-3SWYBWM-P/2/20bef0e749c967f3261a331b2a2937ca
    Download Restriction: Full text for ScienceDirect subscribers only

    As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

    Article provided by Elsevier in its journal Japan and the World Economy.

    Volume (Year): 9 (1997)
    Issue (Month): 2 (May)
    Pages: 261-277

    as
    in new window

    Handle: RePEc:eee:japwor:v:9:y:1997:i:2:p:261-277
    Contact details of provider: Web page: http://www.elsevier.com/locate/inca/505557

    References listed on IDEAS
    Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:

    as in new window
    1. James Peck, 1986. "On the Existence of Sunspot Equilibria in an Overlapping Generations Model," Discussion Papers 678, Northwestern University, Center for Mathematical Studies in Economics and Management Science.
    2. Boldrin, Michele & Rustichini, Aldo, 1994. "Growth and Indeterminacy in Dynamic Models with Externalities," Econometrica, Econometric Society, vol. 62(2), pages 323-42, March.
    3. Chiappori, Pierre-Andre & Guesnerie, Roger, 1993. "Rational Random Walks," Review of Economic Studies, Wiley Blackwell, vol. 60(4), pages 837-64, October.
    4. Chiappori, Pierre Andre & Guesnerie, Roger, 1991. "Sunspot equilibria in sequential markets models," Handbook of Mathematical Economics, in: W. Hildenbrand & H. Sonnenschein (ed.), Handbook of Mathematical Economics, edition 1, volume 4, chapter 32, pages 1683-1762 Elsevier.
    5. Ramey, Garey & Ramey, Valerie A, 1995. "Cross-Country Evidence on the Link between Volatility and Growth," American Economic Review, American Economic Association, vol. 85(5), pages 1138-51, December.
    6. Benhabib Jess & Farmer Roger E. A., 1994. "Indeterminacy and Increasing Returns," Journal of Economic Theory, Elsevier, vol. 63(1), pages 19-41, June.
    7. Benhabib Jess & Perli Roberto, 1994. "Uniqueness and Indeterminacy: On the Dynamics of Endogenous Growth," Journal of Economic Theory, Elsevier, vol. 63(1), pages 113-142, June.
    8. King, Robert G. & Plosser, Charles I. & Rebelo, Sergio T., 1988. "Production, growth and business cycles : II. New directions," Journal of Monetary Economics, Elsevier, vol. 21(2-3), pages 309-341.
    9. Sergio T. Rebelo, 1990. "Long Run Policy Analysis and Long Run Growth," NBER Working Papers 3325, National Bureau of Economic Research, Inc.
    10. Lucas, Robert E, Jr, 1993. "Making a Miracle," Econometrica, Econometric Society, vol. 61(2), pages 251-72, March.
    11. Cass, David & Shell, Karl, 1983. "Do Sunspots Matter?," Journal of Political Economy, University of Chicago Press, vol. 91(2), pages 193-227, April.
    12. Danyang Xie, 2002. "Divergence in Economic Performance: Transitional Dynamics with Multiple Equilibria," GE, Growth, Math methods 0210002, EconWPA.
    13. Woodford, Michael, 1994. "Monetary Policy and Price Level Determinacy in a Cash-in-Advance Economy," Economic Theory, Springer, vol. 4(3), pages 345-80.
    14. Grandmont Jean-michel, 1985. "Stabilizing competitive business cycles," CEPREMAP Working Papers (Couverture Orange) 8518, CEPREMAP.
    15. Michele Boldrin & Nicola Perisco, 1993. "A Chaotic Map Arising in the Theory of Endogenous Growth," Discussion Papers 1071, Northwestern University, Center for Mathematical Studies in Economics and Management Science.
    16. Benhabib, Jess & Perli, Roberto & Xie, Danyang, 1994. "Monopolistic competition, indeterminacy and growth," MPRA Paper 37411, University Library of Munich, Germany, revised 1994.
    Full references (including those not matched with items on IDEAS)

    This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

    When requesting a correction, please mention this item's handle: RePEc:eee:japwor:v:9:y:1997:i:2:p:261-277. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei)

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If references are entirely missing, you can add them using this form.

    If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    This information is provided to you by IDEAS at the Research Division of the Federal Reserve Bank of St. Louis using RePEc data.